Master in Audiology, BASLP (Bachelor of Audiology Speech Language Pathology)
Speech Therapist, Gurgaon
lybrate-user, I would suggest you to go for an audiological assessment. The audiologist will first assess and then explain you about the results. If required he/she will let you know in case ENT consultation is to be followed. Thanks.
You cannot use Stanblanc and Stablanz-PV Tablet is a combination of five medicines: Betahistine, Vitamin D3, Ginkgo Biloba, Piracetam and Vinpocetine. Betahistine improves blood flow in the inner ear which reduces the pressure of excess fluid in the inner ear. Vitamin D3 is added as it's deficiency may be a cause of Meniere's disease. Ginkgo Biloba and Vinpocetine increase blood flow to the brain and protect it from damage by harmful chemical substances (free radicals). Piracetam works by further protecting brain and nervous system against shortness of oxygen and also affects various channels on nerve cells..
Your ear will clear up in a week and you need not do anything at present
Master of Hospital Administration, Bachelor of Audiology & Speech Language Pathology (B.A.S.L.P), MASTER IN AUDIOLOGY AND SPEECH LANGUAGE PATHOLOGY
Speech Therapist, Bangalore
Best way is to consult E.n.t as soon as possible, ask the doctor to show you the endoscopic view of your earcanal and eardrum. He will guide you how to proceed, do not jus google what the doctor says. Google things are jus opinions but doctor is practicing in real life. So follow what he says. U can take second opinion from Lybrate after consultation.
Dear Lybrate user, Rather than being in confusion get an endoscopy view of your eardrum along with hearing test (audiometry and tympanometry ). Then you will get what exactly your problem with proof. Its medical science most of the things comes with proof, so go for it. If its a sensorineural hearing loss some steroid helps but if the loss is more than a month then effect is very less. First get the test done and share the report then I vl guide you how to proceed.
Revert me back if it helps.
The tinnitus can be middle ear problems and the report need to be seen to comment further. You can attach it in consultation option and I can give opinion .Mucosal thickening is the clogged mucus over time and can be washable by an ENT surgeon. You need to be assessed personally.
Bachelor of Audiology & Speech Language Pathology (B.A.S.L.P)
Operation se pahle or baad main hearing test karaya tha, agar haan to report bhejiye. Or ek abhi karaye.
Operation kyon karaya tha, kya problem hua tha. Sara detail bataye tabhi hum aage ka saggetion de sakte hain.